Alert archive / Pennsylvania / Areal Flood Warnings in 2016

Areal Flood Warning 19, NWS Philadelphia/Mount Holly

September 19, 2016Philadelphia County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Sep 19, 2016, 8:44 AM EDT for Philadelphia County, Pennsylvania. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 19, 2016, 8:44 AM EDT (12:44 UTC)
Expired
Sep 19, 2016, 2:45 PM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 57 km from the middle of the area, began a volume at 12:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 0.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2016-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2016-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1213 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
463 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

681 
WGUS41 KPHI 191244
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
844 AM EDT MON SEP 19 2016

PAC101-191845-
/O.NEW.KPHI.FA.W.0019.160919T1244Z-160919T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHILADELPHIA PA-
844 AM EDT MON SEP 19 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* FLOOD WARNING FOR...
  CENTRAL PHILADELPHIA COUNTY IN SOUTHEASTERN PENNSYLVANIA...

* UNTIL 245 PM EDT MONDAY

* AT 840 AM EDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO SHOW
  MODERATE TO LOCALLY HEAVY RAIN FALLING IN PHILADELPHIA. RAINFALL
  TOTALS IN EXCESS OF ONE INCH WILL CAUSE MINOR FLOODING ALONG THE
  FRANFORD CREEK IN PHILADELPHIA.

LAT...LON 4000 7505 3999 7506 3998 7509 3997 7510
      4002 7515 4006 7509 4002 7504

$$

IOVINO
1 follow-up statement
145 
WGUS81 KPHI 191414
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1014 AM EDT MON SEP 19 2016

PAC101-191422-
/O.CAN.KPHI.FA.W.0019.000000T0000Z-160919T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHILADELPHIA PA-
1014 AM EDT MON SEP 19 2016

...THE FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL PHILADELPHIA
COUNTY...

THE POTENTIAL FOR HEAVY RAIN HAS ENDED AND FLOODING IS NO LONGER
EXPECTED. AS A RESULT...THE FLOOD WARNING HAS BEEN CANCELLED.

LAT...LON 4000 7505 3999 7506 3998 7509 3997 7510
      4002 7515 4006 7509 4002 7504

$$

IOVINO

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Sep 19, 6:06 AM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, Sep 19, 6:06 AM EDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
606 AM EDT MON SEP 19 2016

.SYNOPSIS...
A cold front slowly works its way into the region today, and then
across the region tonight through Tuesday. Low pressure off the
Mid-Atlantic coast will drift to the north through the mid-week
period before finally moving out to sea late in the week.
Meanwhile, high pressure will build into the Northeast for the
middle to the end of the week. A cold front will pass through the
region next weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Much needed rainfall today into tonight for the region. Some
locations in Berks, Northampton and Carbon counties already picked
up 1.5-2.5 inches of rain early this morning.

An upper-level trough will gradually arrive into our area by
later today, however it is forecast to weaken some especially on
its northern extent. A stronger short wave diving across the
Tennessee Valley is forecast to maintain this trough better down
to our south. At the surface, a cold front will slowly move into
our area today. There is plenty of short wave energy moving across
the area, however this becomes elongated and more channelized as
time wears on.

The synoptic lift will continue to team up with tropical moisture
streaming northward, some of which looks to be from the remnants
of tropical cyclone Julia. A plume of PW in the 2.00-2.25 inch
range is forecast to overspread our area today, especially from
the I-95 corridor on south and eastward. As of 10z, an area of
convergence continues to settle gradually eastward. This appears
to be enhanced some by a convectively generated outflow with
renewed development on the north/west side, which is nearing
I-95. Moderate to heavy showers with some thunder continue along
and west of this, with additional development tracking north-
northeastward from Delmarva.

Where the convergence area becomes more focused will be where the
higher rainfall amounts occur. The forecast soundings show high
freezing levels, owing to a relatively deep warm cloud layer. This
in combination of increasing moisture content air will result in
locally heavy rain at times. There is enough instability to
produce some thunderstorms. Where stronger convective elements
organize and track over will produce heavier rain. Given how dry
it has been and that any flash flood threat looks localized,
mainly poor drainage flooding is the main hazard and therefore no
watches are being issued. The exception is if enough heavier
convection can train over a certain area for awhile. A heavy rain
mention is included in the forecast.

Given the abundance of clouds and showers today, temperatures should
be held down a bit. As a result, we used mostly a MOS and continuity
blend for the high temperatures. The POPs were adjusted a bit based
on radar/HRRR trends.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
The upper-level trough is forecast to weaken some more tonight
across our area as the earlier mentioned stronger short wave
tracks well to our south. It is here where the trough may close
off later tonight. As this all occurs, a surface frontal boundary
will slowly be working across our area. This feature should weaken
some as well as forcing generally moves away. While short wave
energy still moves across parts of the area, this is forecast to
be more channelized and therefore less focused lift should occur.
As a result, showers should be on the decrease through the night
from west to east. We held the highest POPs in the evening mainly
across the eastern areas.

While some clearing may try and take place especially across the
western areas, plenty of moisture left over in the lower levels
especially should result in some low clouds remaining or
redeveloping. Low temperature were a blend of continuity and MOS.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Cold front continues to push through the region early in the long
term period, then a period of uncertainty on tap as the low
pressure meanders off the Mid-Atlantic coast. High pressure builds
into Northeast for much of the long term period, followed by a
cold front next weekend.

Latest models have continued with a slower track of a cold front
as it pushes through the region this week. Appears as if precip
will now longer through Tuesday morning, mainly for eastern zones,
before finally tapering off as the cold front moves offshore
Tuesday afternoon. Meanwhile, the remnant low of what was once
Tropical Depression Julia continues to meander off the Mid-
Atlantic coast, drifting to the north during the middle of the
upcoming week. This low may interact with the departing cold
front, allowing tropical moisture to feed into the region,
allowing for continued periods of moderate to locally heavy rain.
The questions for the mid-week period is how far north will this
low drift, and where will it eventually set up? While high
pressure builds in from the north and keep the northern two-thirds
of the CWA dry, appears as if the forecast for the southern third
of the CWA will be questionable, as precip from the remnant low
could linger across E MD, DE, and possibly into extreme S NJ. For
now, will keep PoPs capped at chance for those areas through
Tuesday night, and then will carry a dry forecast for Wednesday
and Thursday as the high builds south and east. This high should
push that remnant low far enough south to keep precip out of the
local CWA during this time, but that low will continue to linger
off the Southeast and Mid-Atlantic coasts into the end of the
week.

High pressure will be over the Great Lakes on Tuesday before
tracking east into central NY/PA on Wednesday before finally
moving offshore on Thursday. A relatively hot and humid airmass
continues over the region for this week.

Temps during this time: The warmest temps on Tuesday will be
across the Lehigh Valley, where highs will be in the low to mid
80s. Across southern NJ, DE, and into E MD, clouds and lingering
precip will keep temps generally in the 70s. Also, temps will be
cooler in the Pocono Mountains, topping off in the 70s. For
Wednesday and Thursday, highs will top off in the low to mid 80s
across much of the region, again, with slightly cooler temps along
the coasts.

Temps look to remain in the 80s through the end of the week, and
then possible changes on tap during the weekend.

With the high now offshore late in the new week, the
aforementioned remnant low will track to the north, possibly
bringing some precip to extreme southern portions of the CWA once
again. Confidence is too low to warrant mentioning PoPs for those
areas, but it will be something to keep an eye on going through
the week.

Meanwhile, a cold front approaches from the north this weekend,
and looks to pass through the region sometime Saturday/Saturday
night. based on latest guidance, could see a 10-15 degree swing in
high temps from Friday/Saturday to Sunday as a more seasonal
airmass builds south. Both the GFS and the ECMWF has little QPF
with the passage of the front, so will keep PoPs capped at slight
chance for now.

One thing to keep in mind is that average temps will fall off
relatively quickly this time of year. The average high for PHL on
9/21 (Tuesday, in this case) is 76.5 F, while the average high for
PHL on 9/25 (next Sunday) is 74.5 F.

&&

.AVIATION /10Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...VFR/MVFR ceilings lowering to MVFR/IFR this morning.
Confidence on the timing of this lowering especially to IFR is
below average. Widespread showers through the morning hours, and
isolated to perhaps scattered thunderstorms are expected through
the day. Downpours will result in IFR/LIFR visibilities at times.
There is a chance that low ceilings improve to VFR for a time
later this afternoon, however this is less certain at this time.
South to southeast winds around 5 knots, becoming light and
variable to locally east-northeast through the afternoon.

Tonight...Mainly MVFR or IFR ceilings. Some showers and perhaps a
thunderstorm, especially in the evening. VFR to MVFR visibility,
however this will lower during any heavier showers. Winds mainly
light and variable.

OUTLOOK...
Tuesday: MVFR or IFR possible in -SHRA at KACY, KMIV, and KILG.
VFR elsewhere.

Wednesday through Friday: VFR. Any wind gusts will be under 15
knots.

&&

.MARINE...
The winds and seas are expected to remain below Small Craft Advisory
criteria today and tonight. A slow moving cold front will arrive
today which will help focus showers and some thunderstorms,
especially a little later this morning. A southerly wind may tend to
become variable into tonight as the wind field weakens more with the
incoming frontal boundary.

OUTLOOK...
Winds and seas should remain below SCA criteria through the
outlook period. Question will be how the remnant low of what was
TD Julia impacts the waters, as swells associated with it could
drift to the north. Possible for 5 foot seas over southern ocean
waters late in the outlook period.

RIP CURRENTS...
There is a moderate risk for the formation of dangerous rip
currents today due to an onshore flow and long period swells near
3 feet.

Currently expecting a low risk for the formation of dangerous rip
currents on Tuesday, but that could become a moderate risk if
winds are stronger, and the cold front is slower to depart than
expected.

&&

.CLIMATE...
Much needed rain expected for many areas Monday as a cold front
slowly moves through. If it is widespread that will certainly
help even more. Below is a list of the precipitation departures
for this year (through September 18th).

*The only site to have a positive departure for the year so far is
Atlantic City.

                           2016 Precipitation Departure
Location                 (from normal through Sept. 18th)
--------                 --------------------------------

Philadelphia, PA               4.90 inches below

Wilmington, DE                 1.72 inches below

Allentown, PA                  5.69 inches below

Reading, PA                    6.64 inches below

Trenton, NJ                    8.14 inches below

Mount Pocono, PA               4.19 inches below

Georgetown, DE                 2.07 inches below

*Atlantic City, NJ             2.58 inches above*

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Gorse/MPS
Near Term...Gorse
Short Term...Gorse
Long Term...MPS
Aviation...Gorse/MPS
Marine...Gorse/MPS
Climate...Gorse
Hazardous weather outlook, Sep 19, 3:27 AM EDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
327 AM EDT MON SEP 19 2016

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-201000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
327 AM EDT MON SEP 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS THE POTENTIAL FOR HEAVY RAIN LEADING TO FLOODING...
PRIMARILY IN URBAN AND POOR DRAINAGE AREAS TODAY AND INTO TONIGHT.
THERE IS SOME UNCERTAINTY WITH REGARD TO THE TIMING AND LOCATION
OF THE HEAVIEST RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ004-NJZ014-024>026-201000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
327 AM EDT MON SEP 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THERE IS THE POTENTIAL FOR HEAVY RAIN LEADING TO FLOODING...
PRIMARILY IN URBAN AND POOR DRAINAGE AREAS TODAY AND INTO TONIGHT.
THERE IS SOME UNCERTAINTY WITH REGARD TO THE TIMING AND LOCATION
OF THE HEAVIEST RAINFALL.

THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP
CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>455-201000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
327 AM EDT MON SEP 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MPS

In the hours before

Special weather statement, Sep 19, 3:00 AM EDT, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 AM EDT MON SEP 19 2016

NJZ001-007-PAZ055-062-190745-
SUSSEX-WARREN-MONROE-NORTHAMPTON-
300 AM EDT MON SEP 19 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN...WESTERN
SUSSEX...NORTHEASTERN NORTHAMPTON AND CENTRAL MONROE COUNTIES...

AT 300 AM EDT...A STRONG THUNDERSTORM WAS OVER SAYLORSBURG...OR 15
MILES SOUTH OF MOUNT POCONO...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EAST STROUDSBURG...BLAIRSTOWN...BANGOR...PEN ARGYL...WIND GAP...
HOPE...EAST BANGOR...STORMVILLE...MILLBROOK...COLUMBIA...ECHO LAKE...
WERRY LAKE...FLATBROOKVILLE...DELAWARE WATER GAP...ANALOMINK...
SAYLORSBURG...BRODHEADSVILLE...ALLAMUCHY-PANTHER VALLEY...
GREAT MEADOWS-VIENNA AND STROUDSBURG.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4114 7513 4114 7509 4108 7503 4109 7500
      4111 7497 4090 7483 4079 7533 4096 7542
      4115 7514
TIME...MOT...LOC 0700Z 248DEG 26KT 4091 7529

MPS
Special weather statement, Sep 19, 3:39 AM EDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 AM EDT MON SEP 19 2016

NJZ001-007-008-PAZ055-062-190830-
SUSSEX-MORRIS-WARREN-MONROE-NORTHAMPTON-
339 AM EDT MON SEP 19 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WARREN...
SUSSEX...MORRIS...NORTHEASTERN NORTHAMPTON AND EAST CENTRAL MONROE
COUNTIES...

AT 338 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM BUSHKILL TO NEAR BLAIRSTOWN TO NEAR HOPE...AND MOVING
EAST AT 30 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...NEWTON...DOVER...MADISON...HOPATCONG...FLORHAM PARK...
EAST HANOVER...KINNELON...HACKETTSTOWN...CHATHAM...BOONTON...
WHARTON...ROCKAWAY...BLAIRSTOWN...MORRIS PLAINS...MOUNT ARLINGTON...
FRANKLIN...MENDHAM...MOUNTAIN LAKES AND STANHOPE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4121 7437 4110 7449 4104 7450 4105 7445
      4102 7443 4101 7436 4081 7435 4079 7437
      4076 7438 4075 7436 4073 7438 4087 7513
      4114 7509 4108 7503 4116 7490 4121 7487
      4127 7450
TIME...MOT...LOC 0738Z 262DEG 25KT 4113 7500 4101 7493 4093 7501

MPS
Special weather statement, Sep 19, 3:43 AM EDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
343 AM EDT MON SEP 19 2016

PAZ060-101-103-190830-
BERKS-WESTERN CHESTER-WESTERN MONTGOMERY-
343 AM EDT MON SEP 19 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CHESTER...BERKS
AND WESTERN MONTGOMERY COUNTIES...

AT 343 AM EDT...A STRONG THUNDERSTORM WAS OVER WERNERSVILLE...OR 9
MILES WEST OF READING...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
READING...WYOMISSING...BIRDSBORO...KUTZTOWN...FLEETWOOD...
SINKING SPRING...LAURELDALE...WOMELSDORF...WERNERSVILLE...
NEWMANSTOWN...TOPTON...LEESPORT...SHOEMAKERSVILLE...ELVERSON...
BERNVILLE...LYONS...NEW MORGAN...FAIRVIEW HGTS...
SPRING RIDGE AND STOWE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4060 7582 4051 7568 4023 7569 4014 7588
      4014 7589 4012 7591 4013 7591 4015 7589
      4031 7614 4035 7620 4041 7621
TIME...MOT...LOC 0743Z 250DEG 18KT 4034 7611

MPS
Special weather statement, Sep 19, 6:07 AM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
607 AM EDT MON SEP 19 2016

DEZ001>003-MDZ012-015-019-020-NJZ021-191045-
KENT-INLAND SUSSEX-NEW CASTLE-CAROLINE-TALBOT-KENT-QUEEN
ANNE'S-CUMBERLAND-
607 AM EDT MON SEP 19 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN NEW CASTLE...
KENT...WEST CENTRAL SUSSEX...NORTHERN KENT...NORTHEASTERN TALBOT...
QUEEN ANNE'S...CAROLINE AND SOUTHWESTERN CUMBERLAND COUNTIES...

AT 607 AM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER RIDGELY...OR
12 MILES SOUTHEAST OF CENTERVILLE...MOVING NORTH AT 25 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DOVER...EASTON...CENTERVILLE...SMYRNA...CHESTERTOWN...DENTON...
CENTREVILLE...HARRINGTON...CAMDEN...CLAYTON...GREENSBORO...OAKLAND...
RIDGELY...CHESWOLD...CHURCH HILL...PRESTON...MILLINGTON...
SUDLERSVILLE...GOLDSBORO AND QUEEN ANNE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3934 7610 3929 7543 3925 7540 3927 7522
      3924 7540 3921 7540 3915 7541 3908 7540
      3870 7577 3874 7612
TIME...MOT...LOC 1007Z 193DEG 22KT 3891 7589

MPS
Local storm report, Sep 19, 7:36 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
736 AM EDT MON SEP 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 AM     HEAVY RAIN       READING REGIONAL AIRPOR 40.38N  75.97W
09/19/2016  M2.28 INCH       BERKS              PA   ASOS

&&

EVENT NUMBER PHI1601803

FRANCK
Local storm report, Sep 19, 8:01 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
801 AM EDT MON SEP 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 AM     HEAVY RAIN       READING REGIONAL AIRPOR 40.38N  75.97W
09/19/2016  M2.28 INCH       BERKS              PA   ASOS

0700 AM     HEAVY RAIN       4 W SAYLORSBURG         40.89N  75.40W
09/19/2016  M2.05 INCH       MONROE             PA   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       1 NNW HAMBURG           40.57N  75.99W
09/19/2016  M3.17 INCH       BERKS              PA   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       2 SW MOHRSVILLE         40.45N  76.01W
09/19/2016  M3.26 INCH       BERKS              PA   COCORAHS

            24 HOUR RAINFALL.

0716 AM     HEAVY RAIN       1 SW JUMPTOWN           38.95N  75.93W
09/19/2016  M2.71 INCH       CAROLINE           MD   MESONET

0753 AM     HEAVY RAIN       2 NW JUMPTOWN           38.98N  75.95W
09/19/2016  M2.36 INCH       QUEEN ANNE'S       MD   MESONET

&&

EVENT NUMBER PHI1601803 PHI1601806 PHI1601807 PHI1601808 PHI1601809
PHI1601811

FRANCK

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 1:00 AM EDTSpecial Weather StatementPHICarbon45 min
Sep 19, 1:33 AM EDTAreal Flood AdvisoryPHICarbon, Monroe4 hr
Sep 19, 1:49 AM EDTSpecial Weather StatementPHIBerks26 min
Sep 19, 1:50 AM EDTSpecial Weather StatementPHICarbon, Monroe40 min
Sep 19, 3:09 AM EDTAreal Flood AdvisoryPHICarbon, Monroe, Northampton4 hr
Sep 19, 3:43 AM EDTSpecial Weather StatementPHIBerks47 min
Sep 19, 4:19 AM EDTAreal Flood AdvisoryPHIBerks, Chester, Montgomery4 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.